BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Converting immanants on singular symmetric matrices

Participants in the publication
M. Antonia Duffner (Author)
Dep. Matemática
A. E. Guterman (Author)

Refereeing
Yes

Date of Submisson/Request
2016-62-1
Date of Publication
2017-7

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Lobachevskii Journal of Mathematics

Publication Identifiers
ISSN - 1995-0802

Volume
38
Number
4

Starting page
630
Last page
636

Document Identifiers
DOI - https://doi.org/10.1134/S1995080217040060

Rankings
SCIMAGO Q3 (2017) - 0.231 - Mathematics (miscellaneous)

Keywords
permanent converters symmetric matrices determinant


Export

APA
M. Antonia Duffner, A. E. Guterman, (2017). Converting immanants on singular symmetric matrices. Lobachevskii Journal of Mathematics, 38, 630-636. ISSN 1995-0802. eISSN .

IEEE
M. Antonia Duffner, A. E. Guterman, "Converting immanants on singular symmetric matrices" in Lobachevskii Journal of Mathematics, vol. 38, pp. 630-636, 2017. 10.1134/S1995080217040060

BIBTEX
@article{40515, author = {M. Antonia Duffner and A. E. Guterman}, title = {Converting immanants on singular symmetric matrices}, journal = {Lobachevskii Journal of Mathematics}, year = 2017, pages = {630-636}, volume = 38 }